본문 바로가기
KERD
논문KCI 등재

REGULARITY FOR SOLUTIONS OF FIRST ORDER EVOLUTION EQUATIONS OF VOLTERRA TYPE

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we study the semilinear first order evolution problems of Volterra type with Lipschitz continuous nonlinearities. Using the variational formulation of problems due to Dautray and Lions [\ref{D-L}], we have proved the fundamental results on existence, uniqueness and continuous dependence of solutions. Especially in the proof of the regularity we have used the double regularization method. Applications to nonlinear partial integro-differential equations are given.

Abstract

In this paper we study the semilinear first order evolution problems of Volterra type with Lipschitz continuous nonlinearities. Using the variational formulation of problems due to Dautray and Lions [\ref{D-L}], we have proved the fundamental results on existence, uniqueness and continuous dependence of solutions. Especially in the proof of the regularity we have used the double regularization method. Applications to nonlinear partial integro-differential equations are given.

참고문헌 (13)

  1. G. Chen, "Semigroups and integral equations", J. Integ. Eq, 2, pp.133~154 (1980)
  2. G. Chen, "Integral equations as evolution equations", J. Diff. Eq, 45, pp.53~74 (1982)
  3. B. D. Coleman, "Equipresence and constitutive equations for rigid heat conductors", Z. Angrew. Math. Phys, 18, pp.199~208 (1967)
  4. G. Da Prato, "Existence and regularity for a class of integrodifferential equations of parabolic type", J. Math. Anal. Appl, 112, pp.35~55 (1985)
  5. G. Da Prato, "Volterra Integro-differential Equations in Banach Spaces and Applications, Pitman Research Notes in Mathematics Series 190" (1989), Longman Scientific and Technical
  6. R. Dautray, "Mathematical Analysis and Numerical Methods for Science and Technology, Vol. 5, Evolution Problems I" (1992), Springer-Verlag
  7. W. Desch, "A semigroup approach to integrodifferential equations in Banach spaces", J. Integ. Eq, 10, pp.99~110 (1985)
  8. J. Hwang, "Optimal control problems for the equation of motion of membrane with strong viscosity", J. Math. Anal. Appl, 321, pp.327~342 (2006)
  9. J. L. Lions, "Optimal Control of Systems Governed by Partial Differential Equations" (1971), Springer-Verlag Berlin Heidelberg New York
  10. J. L. Lions, "Non-Homogeneous Boundary Value Problems and Applications I, II" (1972), Springer-Verlag Berlin Heidelberg New York
  11. R. K. Miller, "An integrodifferential equation for rigid heat conductor with memory", J. Math. Anal. Appl, 66, pp.331~332 (1978)
  12. J. W. Nunziato, "On heat conduction in meterials with memory", Quart. Appl. Math, 29, pp.187~204 (1971)
  13. R. Nagel, "Functional Analysis", pp.51~70 (1994), Marcel Dekker

관련 논문AI추천

이 간행물의 다른 논문 (3건)